# SDR 06FDEA0645

- Difficulty date: February 10, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 1050, STR 26L - 27L.  *S/D*  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-30-2 AND SRM 51-10-2.
